Duke Mathematical Journal

Hilbert transforms for convex curves

Alexander Nagel, James Vance, Stephen Wainger, and David Weinberg

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 50, Number 3 (1983), 735-744.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B15: Multipliers
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)


Nagel, Alexander; Vance, James; Wainger, Stephen; Weinberg, David. Hilbert transforms for convex curves. Duke Math. J. 50 (1983), no. 3, 735--744. doi:10.1215/S0012-7094-83-05036-6. http://projecteuclid.org/euclid.dmj/1077303333.

Export citation


  • [Ne] W. C. Nestlerode, Singular integrals and maximal functions associated with highly monotone curves, Trans. Amer. Math. Soc. 267 (1981), no. 2, 435–444.
  • [NRW] A. Nagel, N. M. Rivière, and S. Wainger, On Hilbert transforms along curves. II, Amer. J. Math. 98 (1976), no. 2, 395–403.
  • [NSW] A. Nagel, E. M. Stein, and S. Wainger, Hilbert transforms and maximal functions related to variable curves, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978), Part 1, Proc. Sympos. Pure Math., XXXV, Part, Amer. Math. Soc., Providence, R.I., 1979, pp. 95–98.
  • [NW] A. Nagel and S. Wainger, Hilbert transforms associated with plane curves, Trans. Amer. Math. Soc. 223 (1976), 235–252.
  • [R] W. Rudin, Principles of mathematical analysis, Second edition, McGraw-Hill Book Co., New York, 1964.
  • [SW1] E. M. Stein and S. Wainger, The estimation of an integral arising in multiplier transformations. , Studia Math. 35 (1970), 101–104.
  • [SW2] E. M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), no. 6, 1239–1295.
  • [We] D. A. Weinberg, The Hilbert transform and maximal function for approximately homogeneous curves, Trans. Amer. Math. Soc. 267 (1981), no. 1, 295–306.
  • [Z] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959.